# SDR ASOA2014122911996

- Difficulty date: December 20, 2014
- Submitted: December 29, 2014
- Operation: Air carrier
- Aircraft: N848AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7339
- Aircraft time: 35,033 hours, 31,718 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Isolator
- Condition: Broken
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

5 BROKEN ISOLATORS FOUND ON THE AFT PRESSURE BULKHEAD FWD FACE.  REPLACED 5 BROKEN ISOLATORS ON AFT PRESSURE BULKHEAD FWD FACE IAW SRM 51-42-13.
